Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: med change Escapee

Posted by Tomatheus on February 13, 2015, at 13:52:35

In reply to Re: med change, posted by Escapee on February 13, 2015, at 13:31:49

Good luck with the changes, Escapee.

Tomatheus


Has long-standing difficulties with energy and concentration, as well as psychotic and cognitive symptoms

Taking Abilify & supplements including vitamins B3 & D3


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1076249
URL: http://www.dr-bob.org/babble/20150129/msgs/1076368.html